# SDR GLBA2002064

- Difficulty date: May 19, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 19,874 hours, 23,112 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Rig
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT HANDLE NEEDED CHECK.  RIGGED DOOR, OPS CHECKED SATISFACTORY.
